# SDR SIMA20130209004

- Difficulty date: February 9, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 19,875 hours, 16,622 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE CAPTAIN’S EMERGENCY FLASHLIGHT SWITCH BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CAPTAIN’S EMERGENCY FLASHLIGHT IAW EMB 145 AMM 33-50-16.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
